BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Invariance of o-minimal cohomology with definably compact supports

Participants in the publication
Edmundo, M. (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Prelli L.. (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
CONFLUENTES MATHEMATICI

Publication Identifiers
ISSN - 1793-7434

Volume
1

Starting page
35
Last page
53

Document Identifiers
URL - http://cml.cedram.org/item?id=cml_2015__7_1_35_0


Export

APA
Edmundo, M., Prelli L.., (2015). Invariance of o-minimal cohomology with definably compact supports. CONFLUENTES MATHEMATICI, 1, 35-53. ISSN 1793-7434. eISSN . http://cml.cedram.org/item?id=cml_2015__7_1_35_0

IEEE
Edmundo, M., Prelli L.., "Invariance of o-minimal cohomology with definably compact supports" in CONFLUENTES MATHEMATICI, vol. 1, pp. 35-53, 2015.

BIBTEX
@article{22980, author = {Edmundo, M. and Prelli L..}, title = {Invariance of o-minimal cohomology with definably compact supports}, journal = {CONFLUENTES MATHEMATICI}, year = 2015, pages = {35-53}, volume = 1 }